# SDR FDEA201701170211

- Difficulty date: January 17, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Corroded
- Location: Bs 655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 655, RBL 47 SEAT TRACK CORRODED.  CORROSION REMOVED IAW SRM 51-21-01-0G AND FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, ALLOWABLE DAMAGE 1, FIGURE 101.  REPAIRED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
